Home > Riviste > Italian Journal of Dermatology and Venereology > Fascicoli precedenti > Giornale Italiano di Dermatologia e Venereologia 2019 April;154(2) > Giornale Italiano di Dermatologia e Venereologia 2019 April;154(2):205-8

ULTIMO FASCICOLO
 

JOURNAL TOOLS

eTOC
Per abbonarsi
Sottometti un articolo
Segnala alla tua biblioteca
 

ARTICLE TOOLS

Publication history
Estratti
Permessi
Per citare questo articolo
Share

 

CASE REPORT   

Giornale Italiano di Dermatologia e Venereologia 2019 April;154(2):205-8

DOI: 10.23736/S0392-0488.17.04942-2

Copyright © 2014 EDIZIONI MINERVA MEDICA

lingua: Inglese

Late onset warfarin-induced skin necrosis

Chongmei XIN, Dongyan HU, Ming LI

Department of Dermatology, Zhongshan Hospital, Fudan University, Shanghai, China


PDF


The incidence of warfarin-induced skin necrosis (WISN) is rare. The majority of WISN cases usually appear between 3 and 6 days after the initiation of warfarin therapy. Here we report a late-onset case of WISN that occurred in a 52-year-old man 4 years after the initiation of therapy. The skin lesions in the patient were associated with acquired deficiency of protein C and protein S and abnormal liver function.


KEY WORDS: Late onset disorders - Necrosis - Skin - Warfarin - Protein C deficiency - Protein S deficiency

inizio pagina